# SDR AALA201712289006

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 71,334 hours, 11,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Annunciator
- Part number: 233T323318
- Part serial: D00033
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR LIGHT WILL NOT TEST ON OVERHEAD PANEL. REPLACED OVERHEAD ANNUNCIATOR PANEL IAW AMM 33-16-02.
